# SDR SWIA201025684

- Difficulty date: December 7, 2010
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- Aircraft time: 32,671 hours, 47,616 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SKIN IS CORRODED.  (C-CHECK)  REPLACED PAX DOOR SKIN PER SRM.
